T Nation

Getting Gyno on Clomid. Need Help


I tested low Serum T and SHBG before I started clomid. I blame the 19nor cycle I ran when I was a kid. Because of the low SHBG, my Free Test was actually in the normal range but I decided I’d give Clomid a shot.

Was prescribed 12.5 Clomid/ .1 MG Anastrozole/ 200mg DIM a day. First two weeks were great, but then I started to develop tons of e2 sides. I woke up last week with serious tingling in my nipples and sure enough my old, mild gyno had flared up and grown (quite a bit.)

This is my bloodwork, taken TWO days after my last Clomid dose. I’ve went off the stuff for now until I can see my Doctor in a few days. I’m thinking that my Free T shot up so high that it started aromatizing to a point that the small dose of anastrozole couldn’t contain.


How should I try to treat Clomid gyno? Is two weeks too long to reverse it? I may get back on Clomid after I deal with this, but right now I just want to figure out how to get this stuff gone.


I’m not too experienced but gyno on clomid seems a bit weird since Serms are used to Bind to the E receptors and hide e2 from the hypothalamus. I’ve seen people use clomid/tamoxifen on cycle when they get gyno signs. E2 is high but not so high to cause gyno is a short period of time.

Are you self medicating? Continue arimidex in any case, suddenly dropping SERM and leaving your brain exposed to the estrogens is a disaster waiting to happen especially when your hpta is already weak.


Great free T result on 12.5mg clomid!

E2 of 30 is enough to start triggering massive itchy nipples and the beginnings of gyno with me. Consider upping your AI dosage.

There are stories of clomid being used to combat gyno, but I just don’t see it happening, because the doses we are using aren’t covering all the E receptors (not even close).

In my limited experience, AI must be tweaked to get proper E2 levels. On the plus side, you have an obvious symptom when your E2 gets too high. It’s tempting to double the dose, etc, but take small measured steps, you don’t want to crash your E2.


Thanks for the help. Think I’ll just start taking it EOD instead of ED and see how things go.


Thanks (Great username by the way, haha.) Nice to know I’m not the only one with Clomid gyno.

Will adding some more Anastrozole shrink the gyno that’s going on right now? Or do I need to look for Nolva/Letro?


Gyno is caused by high E2. If you lower the E2, there’s a good chance of the gyno reducing.

Some people think clomid causes gyno. I’m personally not convinced. You are getting great results from clomid, i’d be loath to change to nolva. That said, people react differently to drugs…

I think addressing your E2 directly is the best route, but we all choose our own paths. Do your research and go for the best course of action.

BTW, reading the thread on how to microdose AI could be relevant to you. It’s very easy to crash your E2, small steps are warranted.